# SDR V0XD2013120302891

- Difficulty date: December 3, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 12,968 hours, 8,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR BEAM AT RBL 12, FS 276 IS CRACKED.  CUT BEAM & REMOVED 12 INCHES FROM FS 268 TO FS 280.  INSTALLED NEW BEAM SECTION, PN 690-53-11-228-004S & 6 FABRICATED ANGLES IAW BOMBARDIER REO 670-53-11-878 REV, DATED 2013-11-26.
